MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC 5F DUAL-LUMEN POLYURETHANE CATHETER RADIOLOGY BASIC TRAY (135 CM NITIN; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC 5F DUAL-LUMEN POLYURETHANE CATHETER RADIOLOGY BASIC TRAY (135 CM NITIN; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redr0612 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported via ms&s "caller states his wife received powerpicc 3275335 (lot redr0612) on (b)(6) 2019.He states the purple port is not working.Heparin was instilled and now the red one is not working.".

Brand Name
POWERPICC 5F DUAL-LUMEN POLYURETHANE CATHETER RADIOLOGY BASIC TRAY (135 CM NITIN
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9370507
Report Number3006260740-2019-03662
Device Sequence Number19510221
Product Code LJS
UDI-Device Identifier00801741027949
UDI-Public(01)00801741027949
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K051672
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number3275335
Device Lot NumberREDR0612
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2019
Initial Report FDA Received Date11/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1